# SDR FDEA201807121670

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 85,231 hours, 20,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA FASTENER HOLE NR 7 FOUND CRACK INDICATION DURING OPEN-HOLE HFEC INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND XORS 700. CRACKED FASTENER HOLE NR 7 CARRIED OUT REPAIR AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CATEGORY 'B'.
